| Model Number |
N/A |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The event is confirmed.Review of the most recent repair record determined the unit would not power on and the power inlet had a blistered and burned fuse drawer.The power inlet module was replaced and resolved the reported issue.Dhr was reviewed and no discrepancies related to the reported event were found.The root cause of the reported issue is attributed to the time the high flow valve is left open is too short during the pump start up sequence.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that the unit would not power on.The event did not occur during surgery.There was no patient involvement.The investigation found evidence of burns and blisters on the fuse drawer.No adverse events were reported as a result of this malfunction.Attempts have been made and no further information has been provided.